# SDR ASAA95015

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 8821004
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 51 - PRIOR TO DEPARTURE, CREW REPORTED EMERGENCY EXIT LIGHTS ILLUMINATE WITH THE EMERGENCY LIGHT SWITCH IN 'OFF' ARM, OR 'ON' POSITIONS.  REPLACED BATTERY PACK AT ROW 10 AND LIGHTS OPERATED NORMALLY.  (W)
